# SDR FDEA202303310529

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N888FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 42704
- Aircraft time: 21,011 hours, 3,582 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W86523
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 241UF(P/N:152W8652-3) AT STA1447.5/LBL43.5-44.25 FOUND   CRACK.  MAIN DECK CARGO FLOOR PANEL 241UF(P/N:152W8652-3) AT STA1447.5/LBL43.5-44.25   CRACK.SIZE:L=1.2" IN LOWER SURFACE HONEYCOMB CORE AREA.EVALUATED THE CRACK AS   PER B777 SRM 53-00-50-1A  ALLOWABLE DAMAGE 1 ,REV 43.1 IS WITHIN LIMIT.REPAIRED THE   CRACK AS PER B777 SRM 53-00-50-2R REPAIR 1,REV43.1.REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
